# SDR CA060405007

- Difficulty date: November 25, 2005
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 4,435 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3T*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7331802
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN EVENT, NR 2 INSPECTION OF THE EMERGENCY PRESSURIZATION SYSTEM, VALVE ASSY (BY-PASS) P/N 73318-00-1) WAS REMOVED FROM RT WING ROOT AREA, FURTHER INSPECTION FOUND EXTENSIVE CORROSION IN THIS VALVE AND REDUCER P/N: 584-124 (A55-16-12).  SYSTEM CLEANED.  BENCH TESTED VALVE, FOUND U/S.  SUSPECT MOISTURE RESTING IN VALVE AND REDUCER OVER A LONG PERIOD OF TIME CAUSED VALVE FAILURE.
